Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Locally prime arcs with finite penetration index


Authors: J. McPherson and Geoffrey Hemion
Journal: Bull. Amer. Math. Soc. 80 (1974), 531-534
MSC (1970): Primary 55A30
DOI: https://doi.org/10.1090/S0002-9904-1974-13482-8
MathSciNet review: 0331364
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. R. Alford and B. J. Ball, Some almost polyhedral wild arcs, Duke Math. J. 30 (1963), 33-38. MR 26 #1858. MR 144312
  • 2. B. J. Ball, Penetration indices and applications, Topology of 3-Manifolds and Related Topics (Proc. Univ. of Georgia Inst., 1961), Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 37-39. MR 25 #4506. MR 141093
  • 3. R. H. Fox, On shape, Fund. Math. 74 (1972), no. 1, 47-71. MR 45 #5973. MR 296914
  • 4. R. H. Fox and E. Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. (2) 49 (1948), 979-990. MR 10, 317. MR 27512
  • 5. R. H. Fox and O. G. Harrold, The Wilder arcs, Topology of 3-Manifolds and Related Topics (Proc. Univ. of Georgia Inst., 1961), Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 184-187. MR 25 #3519. MR 140096
  • 6. W. Haken, Some results on surfaces in 3-manifolds, Studies in Modern Topology, Math. Assoc. Amer, (distributed by Prentice-Hall, Englewood Cliffs, N.J.), 1968, pp. 39-98. MR 36 #7118. MR 224071
  • 7. S. J. Lomonaco, An algebraic theory of local knottedness. I, Trans. Amer. Math. Soc. 129 (1967), 322-343. MR 36 #877. MR 217788
  • 8. S. J. Lomonaco, Uncountably many mildly wild non-Wilder arcs, Proc. Amer. Math. Soc. 19 (1968), 895-898. MR 37 #2199. MR 226610
  • 9. G. G. Miller, Locally knotted one-dimensional manifolds in three-space, University of Victoria, Report No. 53.
  • 10. H. Schubert, Die eindeutige Zerlegbarkeit eines Knotens in Primknoten, S.-B. Heidelberger Akad. Wiss. Math. Nat. Kl. 1949, no. 3, 57-104. MR 11, 196. MR 31733

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A30

Retrieve articles in all journals with MSC (1970): 55A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13482-8

American Mathematical Society